# SDR 2018FA0000234

- Difficulty date: July 20, 2017
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N70GA
- Make and model: Beech D18S
- Aircraft serial: A177
- Engine: Pwa R985*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 894188466
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAG LINK BOLT BROKE IN HALF AND BEGAN DISLODGING WHICH WILL EVENTUALLY RESULT IN LANDING GEAR COLLAPSE.  PROBABLE CAUSE BENDING FATIGUE FROM LANDING GEAR CYCLES.  RECOMMEND REMOVAL AND REPLACEMENT.  NDT INSPECTION OF 3 ADDITIONAL BOLTS REMOVED FROM SERVICE REVEALED NO DEFECTS.
